# SDR AALA971669

- Difficulty date: September 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N388AA
- Make and model: Boeing 767323
- Aircraft serial: 27448
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, EMERGENCY EXIT LIGHT AT PAX SEAT 31H INOPERATIVE.  REPAIRED BROKEN EMERGENCY EXIT LIGHT WIRE AT CONNECTOR FOR PAX SEAT 31H.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
